# SDR MASA2025051400037

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 13,896 hours, 8,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Zone 600
- Part time: 13,896 hours, 8,371 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL- CORRECTIVE ACTION: CURRENTLY IN WORKS
